# SDR 29GA2019101800001

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 37,715 hours, 42,075 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1266
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0135 EYW/TPA REPORT: FA REPORTS EMERGENCY LIGHT OVER 3A INOP. CORRECTIVE ACTION: R/R EMERGENCY POWER SUPPLY IAW SAAB 340B AMM 33-50-10-01-1. OPS CHECK GOOD.
